# SDR DALA2019070904168

- Difficulty date: July 8, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 59,004 hours, 19,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5806, L/P 1161777) EXTERIOR SKIN CORRODED AT STA. 1580 BETWEEN STR. 29R & S8R. OK TO TREAT AND PRIME. TREATED & PRIMED SKIN AREA. RESTORED SURFACE FINISH.
